REAL

Bernstein- and Markov-type inequalities for rational functions

Kalmykov, Sergei and Nagy, Béla and Totik, Vilmos (2017) Bernstein- and Markov-type inequalities for rational functions. ACTA MATHEMATICA, 219 (1). pp. 21-63. ISSN 0001-5962

[img] Text
bernstein_and_markov_type_inequalities_for_rational_functions.pdf - Published Version
Restricted to Repository staff only

Download (640kB)
[img]
Preview
Text
main.pdf - Submitted Version

Download (402kB) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika > QA74 Analysis / analízis
Depositing User: Dr. Béla Nagy
Date Deposited: 14 Sep 2018 06:52
Last Modified: 14 Sep 2018 06:52
URI: http://real.mtak.hu/id/eprint/83967

Actions (login required)

Edit Item Edit Item